# SDR ASAA2023042843042

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 54,689 hours, 16,256 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 28812
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 19,941 hours, 6,430 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB TEMP LIGHT. GROUNDED - YES. R&R CONTROL CABIN ZONE TRIM AIR MODULATING VALVE PER B737-800 AMM 21-61-21/401.
